# SDR ASOA2013021203005

- Difficulty date: February 8, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 34,352 hours, 29,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN PHOTOLUMINESCENT ISLE END MARKERS ARE MISSING.  INSTALLED FWD CABIN PHOTOLUMINESCENT AISLE END MARKERS IAW AMM 33-51-01.
